# SDR CA961120006

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 2489408
- Condition: Broken
- Location: Lt Prop Pitch
- Part time: 6,388 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) LEFT HAND PITCH CONTROL CABLE BROKE WHILE CHECKING IT. CABLE BROKE INSIDE CASE AT BEGINNING OF THE FLEXIBLE SECTION. SUBMITTER SUSPECTS THAT PILOT TRIED TO MOVE CONTROL WHEN ENGINE WAS STILL COLD.
